# SDR AALA201711269011

- Difficulty date: November 23, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 54,475 hours, 21,962 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR EMERGENCY EVACUATION SLIDE PACK NEEDS ADJUSTMENT.  RE-INSERTED CANVAS HOLDING GIRT BAR TO PROPER POSITION.  OPERATIONAL CHECK GOOD.
